# SDR USAA2012030900005

- Difficulty date: March 3, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,719 hours, 16,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR TIE SUPPORT BETWEEN FR69 TO FR70, Z-500 & BETWEEN -Y1162.5 TO -Y1292.  REPLACED SHEAR TIE SUPPORT BETWEEN FR69 TO FR70, Z-500 & BETWEEN -Y1162.5 TO -Y1292 IAW A320 SRM 51-72-11.
